Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

On masturbating, sperm starts tickling on nearing orgasm. Haven't felt orgasm yet. Taking some organic diet pills. Is it the cause for shooting sperm?

When I masturbate and am nearing orgasm , sperm stars to trickle out (thick white sperm) and I haveny even orgasmed yet....when I do orgasm it just trickles out and feels really unorgasm like! I am taking some organic diet pills ..could this be the cause as before this I was shooting my sperm like I normally do. Please advise.
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

I went through your details. I suggest you not to worry much. The condition you are worrying about is the most common one with almost every man. Before orgasm some sperm escape and that is the reason why it is said that timely withdrawal of the penis just before orgasm may not prevent conception. As the age increases, the dripping of semen slowly stops and the quantity of semen also decreases. Also you must know that some lubrication liquid also escapes from the penis during intercourse, which is more clear than semen. In your case there is nothing to worry.

You can post a direct question to me in this website. Include every detail as much as you can. I shall prescribe some sexology related psychotherapy techniques to control your condition. I am sure that the techniques should be a success.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor